# SDR VNAA20250102028

- Difficulty date: December 11, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTINGS BORE LUG L1,L2,AND L5 AT LH CENTER FITTINGS BORE LUG L1,L2,AND L5 AT LH AILERON WERE REPAIRED PER REO 670-57-61-237 REV. -- AND REO 690-57-61-356 REV. --
